# SDR C2XA95CL085

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3069001017
- Condition: Failed
- Location: Cockpit
- Part time: 11,579 hours
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

FLT 3335 - PIT-CLE - ON TAXI OUT, RECEIVED FLAP ASYMMETRY.  BROUGHT FLAP LEVER UP AND ALL FLAPS CAME UP, HOWEVER, NO FLAP INDICATION ON OVERHEAD PANEL.  FERRIED AIRCRAFT TO CLE.  MAINTENANCE REMOVED AND REPLACED THE FLAP ANNUNCIATOR.  OPS CHECKED GOOD.  RETURNED TO SERVICE.  (W)
